# SDR CALA2017111304059

- Difficulty date: November 13, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 76,228 hours, 29,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU DISPLAYED DURING EMERGENCY LIGHT TEST.  REPLACED THE LAMPS IAW MM 33-51-15.  OPS TESTED OK.
